# SDR DL78K050803

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 10,803 hours, 9,566 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 4739551
- Part serial: 0222
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEVERAL TIMES DURING FLIGHT AFTER AIRBORNE THE RED FWD CARGO LIGHT AND FIRE BELL FLASHED AND RANG.  THIS WAS INTERMITTENT AND LASTED BARELY A SECOND OR TWO THEN WENT AWAY.  HAPPENED IN A LOOP, B LOOP, AND BOTH LOOPS.  NO DETECTOR FAULT ILLUMINATED.  REPLACED CARGO FIRE CONTROL PANEL AND FWD CARGO ELECTRONICS UNIT PER M/M.  TESTED PER M/M.  TEST OK.  SYSTEM CHECKS OK.
